Logarithmically improved blow-up criterion for smooth solutions to the Leray-$\alpha $-magnetohydrodynamic equations
Archivum mathematicum, Tome 55 (2019) no. 1, pp. 55-68
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper, the Cauchy problem for the $3D$ Leray-$\alpha $-MHD model is investigated. We obtain the logarithmically improved blow-up criterion of smooth solutions for the Leray-$\alpha $-MHD model in terms of the magnetic field $B$ only in the framework of homogeneous Besov space with negative index.
In this paper, the Cauchy problem for the $3D$ Leray-$\alpha $-MHD model is investigated. We obtain the logarithmically improved blow-up criterion of smooth solutions for the Leray-$\alpha $-MHD model in terms of the magnetic field $B$ only in the framework of homogeneous Besov space with negative index.
DOI :
10.5817/AM2019-1-55
Classification :
35B40, 76D03
Keywords: magnetohydrodynamic-$\alpha $ model; regularity criterion; Besov space
Keywords: magnetohydrodynamic-$\alpha $ model; regularity criterion; Besov space
@article{10_5817_AM2019_1_55,
author = {Ben Omrane, Ines and Gala, Sadek and Kim, Jae-Myoung and Ragusa, Maria Alessandra},
title = {Logarithmically improved blow-up criterion for smooth solutions to the {Leray-}$\alpha $-magnetohydrodynamic equations},
journal = {Archivum mathematicum},
pages = {55--68},
year = {2019},
volume = {55},
number = {1},
doi = {10.5817/AM2019-1-55},
mrnumber = {3939064},
zbl = {07088758},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.5817/AM2019-1-55/}
}
TY - JOUR AU - Ben Omrane, Ines AU - Gala, Sadek AU - Kim, Jae-Myoung AU - Ragusa, Maria Alessandra TI - Logarithmically improved blow-up criterion for smooth solutions to the Leray-$\alpha $-magnetohydrodynamic equations JO - Archivum mathematicum PY - 2019 SP - 55 EP - 68 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.5817/AM2019-1-55/ DO - 10.5817/AM2019-1-55 LA - en ID - 10_5817_AM2019_1_55 ER -
%0 Journal Article %A Ben Omrane, Ines %A Gala, Sadek %A Kim, Jae-Myoung %A Ragusa, Maria Alessandra %T Logarithmically improved blow-up criterion for smooth solutions to the Leray-$\alpha $-magnetohydrodynamic equations %J Archivum mathematicum %D 2019 %P 55-68 %V 55 %N 1 %U http://geodesic.mathdoc.fr/articles/10.5817/AM2019-1-55/ %R 10.5817/AM2019-1-55 %G en %F 10_5817_AM2019_1_55
Ben Omrane, Ines; Gala, Sadek; Kim, Jae-Myoung; Ragusa, Maria Alessandra. Logarithmically improved blow-up criterion for smooth solutions to the Leray-$\alpha $-magnetohydrodynamic equations. Archivum mathematicum, Tome 55 (2019) no. 1, pp. 55-68. doi: 10.5817/AM2019-1-55
Cité par Sources :